# SDR 98ZZZX1407

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tach
- Part number: K983126001
- Condition: Failed
- Location: Rotor Needle
- Part time: 1,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH FAILED.  ROTOR NEEDLE INOPERATIVE.
